Who's NUTS... me or the dr? | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hormone Issues (HRT - No HRT) > No Uterus - No Ovaries - Yes HRT - Surgical Menopause


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

Who's NUTS... me or the dr? Who's NUTS... me or the dr?

Thread Tools
  #1  
Unread 10-02-2005, 08:27 AM
Who's NUTS... me or the dr?

HI Ladies,,, Okay..So I've been having all kinds of systems.. I had a TAH/BSO 2 Jun 05. I'm 39 years of age.. and here's my story. Lately...I've been wanting to cry or scream all the time..this is very out of character for me..I usually before surgery..have the energy of a 2 year old and always make people laugh. I went back to work 6 wk post op. I also switched job and running the office all by myself..but work witht he same people. My husbanc is in the Air Force so gone most of the time and I have two children 8 and 13. I can't sleep..so I started taking Melatonin..this really does help. 3mg a night for a week and I really bought myself some sleep. I don't take it any longer and still sleeping a little better. I'm so moody I can't stand myself. Don't look at me wrong because you will make me cry. I was getting the tingling skin at night and few night sweats.. I'm on Climara .05 patch. I was on the .10mg but in the past month my dr. thought I was doing so well that we should lower the dosage. That's when I started getting all the symptons.. weight gain..I don't even want to talk about my stomache...I can not stand to look at myself in the mirror. I went back into the dr. for my second dose of silver nigrate for granulation and told him all of my symptoms? he just looked at me and said..those aren't signs of menapause..I think you need to see mental health..I just about died...I started crying of course. I was like I'm not depressed??? He was like sorry what do you think it is??? I said I thought it was becasue of the lower dose of the Climara..he said fine..then..put two patches on..Whatever...I pulled patch off on Friday and feel so much better for the past two days..any help would be greatly appreciated..especially for the weight loss.. hugs to all..
Sponsored Links
Advertisement
 
  #2  
Unread 10-02-2005, 09:03 AM
Who's NUTS... me or the dr?

Hi!

I wonder why your doctor would want to lower your dose if you were doing well on it? In the Hormone Jungle we say "if it isn't broken, don't fix it!" Leave things alone that are working well.

Weight gain can be a sign of hormone imbalance. So can the crying spells and sleep problems. There's a long list of symtpoms common for too much/too little estrogen, progesterone and testosterone which can help guide you as you work to find your balance.

If your doctor isn't going to be helpful, you might want to consider finding another doctor to partner with you in this important aspect of your life. If you don't know a doctor knowledgeable about hormones, you can find one by asking a compounding pharmacist which doctors use their services. That doesn't mean you have to change to compounded hormones but it is one way women have successfully found a doctor to help them find balance. There is a locator feature in this link: www.iacprx.org

I understand how frustrating this is. I've been there myself, though my doctor so far has always been willing to work with me. If he wasn't, I'd find myself another doctor.

I'm sending s!
  #3  
Unread 10-02-2005, 03:13 PM
Who's NUTS... me or the dr?

Thanks so much for the hug...I needed that...I'll look into a new doc about all your information..I have to say that I've been with out the patch for 3 days..and feel almost normal..wish me luck
Sponsored Links
Advertisement
 
  #4  
Unread 10-02-2005, 05:06 PM
radical

Dear ladyinpink,
First of all, another big
Just wanted to wish you luck on your "hormone jungle journey!" It is very confusing, to say the least!
my doc has no idea about hormones, so I think we should both take April Dawn's advice, and find one that does!
I'm 14 years out of surgery, T.A.H. with both ovaries removed, and still only on estrogen!!!
The only answers that I have found so far has been right here, on this site!
I cry at the drop of a hat, anything can set me off, it is very frustrating, I know, I'm living it too.
All I can say is, "THANK GOD FOR THE HYSTERSISTERS!"
I wish you all the best, and I hope we both can find a doc who does know about hormones!
Love, Radical. xxx
  #5  
Unread 10-02-2005, 05:55 PM
Who's NUTS... me or the dr?

ladyinpink,
Here's hoping you find some answers soon! I'm with you here, and am struggling with some depression this past week (and here I thought that I finally found the right HRT balance for me!). I checked out that "too much/too little" list and must say that I have symptoms from just about every list there!! Too much estrogen, too little estrogen; too much progesterone, too little progesterone. So how do I figure out what I need? I have seriously considered going to my regular doctor and asking for an anti-depressant.....yet, don't know if that is the route to go just yet, since I've been on this new HRT for only 3 weeks. I know it takes time, but who has the time? I can't stand the way I am right now and I know it's difficult for my students to see me so "out of whack". I walk down that feminine pad aisle in the store and keep telling myself that I AM better off now.....I AM better off now! Woe is us!
  #6  
Unread 10-10-2005, 03:08 PM
Roz5

I feel so much better being off the hormones..I still get really bad headaches. I can sleep but the night sweats are coming on strong..I would much rather have them than the emotional being of the HRT. I hear you load and clear about students. I'm and education Counselor a county college and everyone is use to me being so happy and laughing and I just haven't been myself. Oh...I did get like a rash on my face..no one can see it but I can feel it..it's almost gone..I think it was coming of the hormones...Now please give me the miracle weight loss pill...my stomache looks like I'm 3 months pregnant...so now..how are you??
  #7  
Unread 10-10-2005, 03:19 PM
Who's NUTS... me or the dr?

Let me know if you find that weight loss pill!!! It's a daily struggle here with me.
The Femring seems to be working quite well for me. It's the progesterone that I'm struggling with. Prometrium made me comotose; compound progesterone cream made me MEAN & depressed. Sooo.....I went back on the Prometrium and am just going to cope with the sleepiness in the morning. Friday was a very "loopy" day for me....my wheels were spinnin' and I wasn't going anywhere! I had a grand time during my rehearsals with my students....we laughed & laughed. It was really fun (I don't think they quite knew what to do with me!). Every day is something new and exciting (??), that's for certain!
  #8  
Unread 10-10-2005, 06:18 PM
roz5

That's how I feel all the time...loopy and fogged... any hoot.. Have you tried the melatonin??? I took 3 mg for 1 week and now I'm back on schedule...It was a life saver for me.. I let a friend have some also and it worked for her too. Make sure you take it for a week just to establish a routine...

lots of hugs
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
2 Replies, Last Reply 06-05-2009, Started By tas247
3 Replies, Last Reply 09-18-2006, Started By eagle87
9 Replies, Last Reply 08-31-2004, Started By dsduckey
1 Reply, Last Reply 03-16-2004, Started By maggie541
3 Replies, Last Reply 12-30-2003, Started By Agent D
10 Replies, Last Reply 01-06-2003, Started By Angie1995
1 Reply, Last Reply 11-17-2002, Started By Spanky
8 Replies, Last Reply 03-29-2002, Started By maishey
3 Replies, Last Reply 02-28-2002, Started By Pepperdee
5 Replies, Last Reply 04-17-2001, Started By MichelleDianne
1 Reply, Preparing for Hysterectomy (pre hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)
4 Replies, Preparing for Hysterectomy (pre hysterectomy)
7 Replies, Aching Hearts
2 Replies, Preparing for Hysterectomy (pre hysterectomy)
2 Replies, No Uterus - No Ovaries - No Hormones - Managing Menopause
2 Replies, The Road Less Traveled
11 Replies, Hysterectomy Recovery (post hysterectomy)
11 Replies, Preparing for Hysterectomy (pre hysterectomy)
9 Replies, Preparing for Hysterectomy (pre hysterectomy)



Advertisement

Hysterectomy News

October 25,2021

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  


$vbulletin->featuredvideos is not an array!
Advertisement


Advertisement